# SDR C8GA20090295

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65C376632
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED RT ELEVATOR SPAR AND SUPPORT FITTINGS.  ACFT WAS RETURNED TO SERVICE.
